Restrictions on the flows of functional differential equations in neighborhoods of singularities
Palavras-chave:Functional differential equations, Singularities
ResumoThe paper is a report on the work of Faria and Magalhaes regarding possible restrictions on the flows defined by scalar retarded Functional Differential Equations(FOEs), locally around certain simple singularities, when compared with the possible flows of Ordinary Differential Equations (ODEs) with the same singularities.
Não há dados estatísticos.
Magalhães, L. T. (2014). Restrictions on the flows of functional differential equations in neighborhoods of singularities. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 1(4), 531-547. https://doi.org/10.11606/resimeusp.v1i4.74679